Acta Mathematica

Additive volume invariants of Riemannian manifolds

Oldřich Kowalski

Full-text: Open access

Article information

Source
Acta Math., Volume 145 (1980), 205-225.

Dates
Received: 15 June 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890086

Digital Object Identifier
doi:10.1007/BF02414190

Mathematical Reviews number (MathSciNet)
MR590290

Zentralblatt MATH identifier
0454.53031

Rights
1980 © Almqvist & Wiksell

Citation

Kowalski, Oldřich. Additive volume invariants of Riemannian manifolds. Acta Math. 145 (1980), 205--225. doi:10.1007/BF02414190. https://projecteuclid.org/euclid.acta/1485890086


Export citation

References

  • Courant, R. & Hilbert, D., Methods of mathematical physics, Vol. 2. Interscience, 1962.
  • Gray, A., The volume of a small geodesic ball of a Riemannian manifold. Michigan Math. J., 20 (1973), 329–344.
  • —, Geodesic balls in Riemannian product manifolds in Differential Geometry and Relativity (in honor of A. Lichnerowicz). Reidel Publ. Co., Dordrecht, 1976, 63–66.
  • Gray, A. & Vanhecke, L., Riemannian geometry as determined by the volume of small geodesic balls. Acta Math., 142 (1979), 157–198.
  • Gray, A. & Willmore, T. J., Mean-value theorems for Riemannian manifolds. To appear.